MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER® THECHNOLOGY AND AUTO ID; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER® THECHNOLOGY AND AUTO ID; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Model Number BD710FJ282CT
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biosense webster, inc.Product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a webster ® cs catheter with ez steer® technology and auto id and an issue with foreign material in the sterile package occurred.When the nurse took the package out of the box, a black piece of something circular and hard was noticed inside the sterile package.It could be felt from the back side of the packaging.The sterile package was not opened, and the device was not used on the patient.The catheter was exchanged, and the issue was resolved, and the case was continued without any further incident.There was no patient consequence.
 
Additional Manufacturer Narrative
The device evaluation was completed on 28-oct-2021.It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a webster ® cs catheter with ez steer® thechnology and auto id and an issue with foreign material in the sterile package occurred.When the nurse took the package out of the box, a black piece of something circular and hard was noticed inside the sterile package.It could be felt from the back side of the packaging.The sterile package was not opened, and the device was not used on the patient.The catheter was exchanged, and the issue was resolved, and the case was continued without any further incident.There was no patient consequence.Device evaluation details: the product was returned to biosense webster inc.(bwi) for evaluation.Bwi conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the webster ® cs catheter with ez steer® thechnology and auto id.The device was returned without its original package, the foreign material described in the event was not returned.The test cannot be performed due to the catheter returned condition.As part of bwi¿s quality process all devices are manufactured, inspected, and released to approved specifications.The instructions for use contain the following warning stated: inspect the catheter packaging prior to use.If the package is open or damaged, return the catheter to biosense webster.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
A manufacturing record evaluation was performed for the finished device 30614232m number, and no internal actions related to the reported complaint condition were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4) during an internal review on (b)(6)-2021, it was noted that the manufacturing record evaluation was inadvertently left off on the follow-up report #mwr-28102021-0001068589.Therefore, this information was added on this report.

Brand Name
WEBSTER ® CS CATHETER WITH EZ STEER® THECHNOLOGY AND AUTO ID
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key12693828
Report Number2029046-2021-01821
Device Sequence Number4239105
Product Code DRF
UDI-Device Identifier10846835002423
UDI-Public10846835002423
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberBD710FJ282CT
Device Catalogue NumberBD710FJ282CT
Device Lot Number30614232M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer11/23/2021
11/23/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date11/23/2021
11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN BRAND CATHETER
Patient SexUnknown